Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Avapro

USER REVIEWS

Comment from: 25-34 Female on Treatment for less than 1 month (Patient) Published: September 21

My side effects have been, extremely tired, severe headache, and muscle ache... i am a very active person(Sports, exercise) and i have no energy to do anything... muscle ache wouldn't be as bad if it wasn't my back, shoulders, and neck...

Related Reading: headache

Comment from: hbstoneman, 55-64 Female on Treatment for 2-5 years (Patient) Published: December 28

I have a loss of sexual interest and sexual dysfunction after using it for several years.

Comment from: Female on Treatment for 2-5 years (Patient) Published: October 10

I've been using Avapro for about 4 years with great success.

Related Reading: avapro

Comment from: older but wiser, 55-64 on Treatment for 10+ years (Patient) Published: August 11

My whole body was failing--terrible pain--couldn't walk--lost my zest for life--it was a slow steady erosion of my life and it has ONLY been in the last week that I finally figured out Avapro was slowly killing me--I have been on this thing for 20 years--many Drs who treated me as crazy for questioning why I felt so bad--get off this drug if you can!!!!

Comment from: pfb, 55-64 on Treatment for 1-6 months (Patient) Published: March 04

too many side affects which were not attributed to this drug.I disagree;Cold symptoms,tiedness,anxiety,throat swelling,bowel disturbances and more

Related Reading: anxiety

Comment from: griffsdad, 45-54 Female on Treatment for 2-5 years (Patient) Published: February 08

Has effectively lowered my BP. But 300 mg was too much caused severe backache. I also seem to have increased acid indigestion with it(don't know if related). It also causes problems if I don't stay hydrated. My doctor has me on 150 mg.

Related Reading: indigestion

Comment from: 55-64 Female on Treatment for 1-6 months Published: October 06

this medication works fine it lowers my pressure to normal levels with no side effects

Comment from: 55-64 on Treatment for 5-10 years (Patient) Published: May 29

I am so glad to see that other people have this lathargic feeling and muscle aches. I thought it was just old age and now I know why I feel this way. Thank you! I've been on this drug for over 5 years.

Comment from: 35-44 Female on Treatment for less than 1 month (Patient) Published: February 29

Diarea, headache, severe heartburn. I think the cure is worse than the disease. Plus not covered much by insurance, expensive.

Related Reading: heartburn

Comment from: 45-54 Female on Treatment for 2-5 years (Patient) Published: January 01

Medication has worked to lower blood pressure but has caused severe ED and almost complete loss of sexual desire.

Comment from: Seshafi, 45-54 on Treatment for less than 1 month (Patient) Published: December 30

This drug was far too strong for my condition; after only 6 days I was weak, fatigued with extreme heaviness in my legs all the time. I was disoriented and could not think or function mentally. It lowered my pressure too much, to dangerous levels. Should only be taken with extreme caution and the oversight of a COMPETENT physician.

Comment from: 35-44 Female on Treatment for 2-5 years (Patient) Published: December 22

It can have a terrible after taste and caused a loss of sexual interest and sexual dysfunction after several years of being effective. Sexual side effects are recent.

Comment from: zzz1217, 45-54 Female on Treatment for 1-6 months (Patient) Published: November 24

Lack of sexual desire and erectile disfunction

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: April 24

I have been taking this medication for two weeks. I could sleep 15 hours and still wake up feeling exhausted. My blood pressure is better, so I am hoping the extreme fatigue will go away.

Related Reading: fatigue

Comment from: Kimberly, 35-44 on Treatment for 1-2 years (Patient) Published: November 30

This medication has effectively lowered my bloodpressure. I had some slight tiredness at first but adjusted to the medication quickly and was back to normal in about 2 weeks.

Comment from: betsyb, 55-64 on Treatment for 5-10 years (Patient) Published: April 16

I tried 8 other BP meds which all had serious side-effects before trying Avapro at the suggestion of a co-worker. Took Avaapro 150mg 1/day and within 3 days my BP was stable at 120/70. Have been on it for over 5 years. Absolutely no side- effects that others have mentioned. Each drug works differently so keep trying to find the right one for you. I did and I am so glad to have found Avapro.

Related Reading: avapro

Comment from: Dorothy, 55-64 on Treatment for 2-5 years (Patient) Published: January 29

Have been taking for several years now and bp is fine. However, have experienced double vision for awhile, soon after taking drug. Also experiencing severe back, shoulder and neck pain now but not sure if this is related to drug.

Related Reading: double vision | neck pain

Comment from: verbatimrptg, 65-74 on Treatment for 1-6 months (Patient) Published: May 25

Was on this med for about 2-1/2 months when I realized that it was causing extreme pain, in my lower body mostly, and severe muscle weakness. It was only because I play tennis regularly that I finally realized it was the drug causing such weakness in my legs that I could no longer run. Otherwise I would have continued to believe the problem was being caused by my back issues. After being off the drug for about a week and a half, muscles were pretty much back to normal.

Comment from: golfgrl, 55-64 on Treatment for 10+ years (Patient) Published: February 24

Had been taking this med for 15 years. All that time I have had a dry cough, muscle aches, and tiredness and never attributed it to the med but am now 2 weeks off of it and all have gone away. It did however keep my pressure 140/85 on 300mg.

Related Reading: cough

Comment from: Heartburn2202, 35-44 on Treatment for less than 1 month (Patient) Published: August 31

Been on 300mg for 2 weeks after switching from Diovan. Blood pressure went from 190/110 to 130/70 in 24 hours, so it does work well; however, my side effects are heart palpitations (pulse is 126-130 as soon as I wake up in the morning), severe heartbearn, nausea and dry heaves, major loss of appetite, tiredness and sluggishness and decrease in sexual desire. Changing to half a pill per day to see how it works.

Related Reading: diovan | palpitations

Comment from: [email protected], 65-74 on Treatment for 5-10 years (Patient) Published: December 06

Several other blood pressure medications did not work or had untenable side effects. Avapro works and has no side effects

Comment from: d_flash, 55-64 Female on Treatment for 2-5 years (Patient) Published: September 30

would like a generic avapro, on afixed income and could save some money...

Related Reading: avapro

Comment from: lifebeat, 35-44 on Treatment for 2-5 years (Patient) Published: June 14

I'm diabetic and my Dr. put me on this 4yrs. ago to lower my blood pressure and protect my organs, but is it me or am I the only one experiencing crippling muscle spasms in my legs and feet at night? There so bad sometimes that I am in tears and cannot stand or move.

Related Reading: muscle spasms

Comment from: Blood Presure Boy, on Treatment for less than 1 month (Patient) Published: April 16

I feel very Tired on this drug. Is that normal?

Comment from: 45-54 Female on Treatment for 1-2 years (Patient) Published: April 15

Avapro has worked very well for me. I was previously taking Diovan and it was not getting my blood pressure under control. My doctor switched me to Avapro and now my blood pressure is doing much better.

Related Reading: avapro | diovan

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors